# SDR GTIA2021092035995

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 18,199 hours, 7,769 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN FLASH LIGHT BURN OUT OR INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R FLASHLIGHT ON LEFT COCKPIT SIDE IAW AMM 25-65-22. OPS CHECK GOOD. THIS CLEARS DMI 2847846-2. PLACARD REMOVED. TRAX UPDATED
